I have been feeling dizzy especially when I walk since last 3 weeks, no headache, no ache or pain, just dizziness.
*Mild moderate hypertensive in range of 140/85 - take Micardus Plus 80 mg in morning.
*Was just diagnosed diabetic when I saw the doctor for dizziness (was 235 fasting glucose test) - gave me Glucophage 500 one in morning & one at nite
*ENT gave me Stugeron (cinnarizine) day & nite to help with Benign paroxysmal peripheral vertigo. Med works for an hour or two but the dizziness comes back & does not subside when I walk.
Q. Should I be worried that I still have this dizziness even after 3 weeks?
Q. Could the Glucophage dosage be too high for me that causes the drop in blood sugar causing more dizziness?
Q. Any other things I could suggest to my doctor?
Check out BPPV on www.mayoclinic.com for home treatment option for this condition as well as its causes and risks. I hope this helps. The condition can come and go so the positional maneuver at home makes this treatment option more feasible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.